# SDR AALA202507089692

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TOP SKIN PANEL LOWER SURFACE BETWEEN RIB 17 AND RIB 18 AT 1 INCH FROM THE REAR SPAR. REPAIRED SKIN PANEL PER EA 364771.
